- -

Soft contraction theorem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Soft contraction theorem

Show full item record

Abbas, M.; Murtaza, G.; Romaguera Bonilla, S. (2015). Soft contraction theorem. Journal of Nonlinear and Convex Analysis. 16(3):423-435. http://hdl.handle.net/10251/80035

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/80035

Files in this item

Item Metadata

Title: Soft contraction theorem
Author:
Issued date:
Abstract:
[EN] In this paper, the concept of a soft contraction mapping on a soft metric space is introduced and the study of fixed points of such mappings is initiated.
Subjects: Soft set , Soft fixed point , Soft complete metric space , Soft contraction mapping , Soft contraction theorem
Copyrigths: Cerrado
Source:
Journal of Nonlinear and Convex Analysis. (issn: 1345-4773 ) (eissn: 1880-5221 )
Publisher version: http://www.ybook.co.jp/jnca.html
Thanks:
The third named author thanks the support of the Ministry of Economy and Competitiveness of Spain, Grant MTM2012-37894-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record